MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132C
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode is nry/qjp.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31335785 number, and no non-conformance's related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a thrombectomy for an internal carotid artery to treat acute ischemic stroke, a 132cm cereglide 71 catheter (nic71132c, 31335785) was inserted into the patient¿s body as usual manner.The physician found blood return from the catheter hub in time with the patient's heartbeat.The catheter was removed from the patient's body and was found to be torn at the hub.The catheter was replaced with the other company¿s catheter and the procedure was successfully completed.The issue was found prior to use the cereglide 71, so the problem seemed to be on the product itself.No additional intervention such as blood transfusions had been performed for the blood leakage.Also, no other events related to the patient's condition have occurred.The device was used according to the instructions for use (ifu).There was no impact to the patient.A continuous flush was done.Other concomitant devices were chikai14 guidewire and a phenom microcatheter (mc).Additional event information received on 29-jan-2025 indicated that there was no evidence of air being injected into the patient due to the leakage.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: a2, a3a, b4, b5, g3, g6, h2 and h11.Additional event information received on (b)(6) 2025 indicated that the event delayed the procedure by several minutes, with no clinical significance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21264312
Report Number3007628272-2025-00006
Device Sequence Number9475571
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)270430(10)31335785
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132C
Device Lot Number31335785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHIKAI14 GUIDEWIRE.; PHENOM MICROCATHETER.
Patient SexFemale